and having small holes on myface and i am getting full black spots on myface...please help me which medicine should be used for reducing my Acne or pimples and I should also reduce small holes on myface ...
Hello Doctor, I am 24 yr old female, I am getting patchy Skin, and pimples all over the body, which later turn into black spots, on arms, back, face and chest, it makes me look very ugly, i have my ...
i had a birth mark on myfacewhich was like a dot... from last 2years it was grown an become 10mm .... then i went for sileverex cream which has not done any improvement. now black spot became more in size ...
a reaction of pimples on myface and nao itz all gone but have left scars, black spots and hole and my skin has become dark so plzzz help me out sir i want my skin fair and cleared plzzz sir what shud i use ...
Hi i started to get these small pinkisih reddisih spots on myface and body some have white heads ... itch them, the ones on myface are really itchy when i itc them the next day they turn skin colour ...
to pick the spots and remove the hair and its all heel now but it leave little holes in myface how can I ...3months ago I had a shave and in the process of my hair growing back I had little pimples on my ...
Hey! Im 21years old, with a combination skin, ive got spots on myface that look like holes, had acne wen i was 16 yrs old! What treatment wud you suggest?!
If the holes are smaller microdermabrasion can be helpful. Slightly larger ones can be rectified with subdermal fillers. Large scars may need Laser therapy.
hello doctor. I would bleach my bum hole and was wondering if i put regular bleach on my bum hole is it safe (toxigene) to use on my skin and in that area?
Dear the area which you are trying to bleach contains sensitive skin and mucosa membrane.regular bleach what we use for face is not suitable.cosult dermatologist for mild bleach
Dr Vamsi krishna
My boy is 12 years old and has white spots on his face, which vitamin can i give him?
Thank you for your query.
White spots on the face are not due to any vitamin deficiency and giving any supplement will not remove them. They can be due to mild fungal infection and I suggest that you consult a dermatologist for them.
I hope I have answered your query to your satisfaction.
Wishing your son all the best.
Rajiv K Khandelwal